Please use this identifier to cite or link to this item:
Title: On a class of Urysohn-Stieltjes quadratic integral equations and their applications
Authors: Banaś, Józef
Rodriguez, Juan R.
Sadarangani, Kishin 
UNESCO Clasification: 12 Matemáticas
Issue Date: 2000
Journal: Journal of Computational and Applied Mathematics 
Abstract: We investigate a class of nonlinear quadratic integral equation of Urysohn–Stieltjes type. Such a class contains a number of classical nonlinear quadratic integral equations such as the Chandrasekhar quadratic integral equation. We consider the solvability of the equations in question in the space of continuous functions under very general assumptions. Several particular cases of the assumed hypotheses are discussed and numerous applications are indicated.
ISSN: 0377-0427
DOI: 10.1016/S0377-0427(99)00242-3
Source: Journal of Computational and Applied Mathematics [ISSN 0377-0427], v. 113 (1), p. 35-50
Appears in Collections:Artículos
Show full item record

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.